Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Elke
Guest
 
Posts: n/a
Default Lantus

<br><br>Ok my name is Elke and the reason im writing this here is because for the last 7 month i have been sick as a dog.... i started out shaking very badly while driving my car and ended up pulling over.... i never had any experience like this before... <br>i got started on Lantus this year and im not sure IF any of this has anything to do with Lantus but let me explain... I`m 43 years young and back in 1994 i was diagnosed with type 2 diabetes...<br>so i been taking oral meds for a long time but this year my Endocronologist<br>suggested Insulin Injections to me... i was terrified of shots but i took them<br>and much 2 my surprise it doesnt hurt at all if u do it correctly...<br>anyways... at first i was taking all my pills and 2 shots a day and my bloodsugar still was up.... i was taking Novolin 70/30 and all the oral meds... then i was put on Lantus with all of this....<br>my Blood sugar was wacked.....<br>so in may i was driving and all of a sudden i started to shake like never ever before and it scared me 2 death... My knees was shaking and my entire Body felt like it was going into Shock i suppose that's what it would feel like..... best i can explain... well after about 30 min i got my Nervs back 2 drive Home....but that scared me so bad.... I had a few more episodes like that... and then i developed this dizziness that was unbareable... it disabled me to the point where i couldnt even get off my sofa long enough to make a sandwich or check my Mail at the Mailbox...<br>My son has 2 shop for me...and run errands..... my eardrums hurt like hell...i am so dizzy and sick and trembling and my heart races...<br>3 month ago i got a diffrent Doctor.... and he told me i was overmedicated<br>and he took me off 20 mg of the Glucotrol xl wich i was taking 10 mg 4 of them daily and a total of 3 shots a day wich he cut down to 1 shot at night<br>of Lantus.... My blood pressure medication is making me cough like crazy <br>im an ARMY wife and Tricare SUCKS specially tricare prime in order to see a specialist you need a referal for everything... and it takes forever...<br>i been at Home sick for almost 8 month to this point... <br><br>still waiting to have an ENT do a ENG on me to find out what my dizziness cause is... and hopefully i will be symptom free before thanksgiving<br>i currently have a "good" day wich for me means i can sit up without feeling like im spinning like a drunk.. funny thing is i dont even drink<br>im suppose 2 see a neurologist again AFTER my ENG test and an MRI wich i already had a catscan done (and it came back good) Thank you Lord!!!<br>Please if you had any experiences like this email me .... im sorry for writing so much but gosh it sucks being diabetic and cancer survivor and now being dizzy 24/7 and not really knowing where it's from.... is it from Lantus? Is it from a mixture of these meds? Or Is it an Inner Ear Infection? email or comment i be happy 2 hear from you<br><br>here's what im currently taking<br>Glucophage 1 gm twice a day<br><br>Glucotrol 10 mg twice a day<br><br>Avendia 8 mg once a day<br><br>Metaprolol half of a 50 mg once a day<br><br><br>Zocor 40 mg at Bedtime<br><br>Aspirin 325 mg once a day<br><br>Ramipril 10 mg twice a Day<br><br>Lantus 28 units at night<br><br><br><br>
Reply With Quote
  #2  
Old 11-08-2007, 08:22 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have also experienced extreme dizziness since taking Lantus. Also a racing heartbeat and cramps.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
lantus diane Lantus 1 11-08-2007 08:22 PM
lantus steve Lantus 3 12-03-2005 06:00 AM
Lantus Micki Lantus 3 12-03-2005 06:00 AM
Lantus Rose Baker Lantus 4 12-03-2005 06:00 AM
lantus susan Lantus 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:11 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.